One of the reasons they list so many side effects to the various medications is because everyone seems to react differently....some not in any kind of major way...others go off the charts.
I am less than a week into my loading dose of Humira and my joint pains are worse than they ever have been and the pains in my back and neck come and go wth great intesity. I also keep getting a sharp headache in one spot of my head.
Several years ago, the first quack...I mean Gastro doctor I went to told me i had severe reflux...even though I had never noticed any symptoms nor had I ever had any kind of acid. In my whole life I had never really felt any kind of acid burn in my stomach or throat...but he insisted I had it. Even told me it was eating away the passages for my food. I told him I never felt a thing...he said it was normal. So he put me on Nexium...within days I started feeling like my stomach and throat were on fire....I had constant acid and woke at night wth choking reflux. I got a new doctor....complained about the nexium causing my acid reflux...he read my charts and the other doctors notes and he insisted that I had reflux issues. I said ..YEAH..NOW!!! He said 1 in a million people get worse wth nexium and he had yet to ever meet that 1 in a million. I convinced him to do a acid swallow test (a very nasty test...i hated it)...I had to qut the Nexium for 2 weeks...then he did the test. I tested normal.....just for grins he told me to statr the Nexium again...i did and the acid came back. I quit nexium for good and no longer have acid reflux.....
Point being....the pains and aches may be your reaction to the Humira....it may control your gut and your joints may be rejecting it....each to own...only you can know if it is worth continuing to take.